It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Spinal Cord Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-10-2013, 10:42 AM   #1
Junior Member
(female)
 
Join Date: Nov 2012
Location: Augusta, Georgia, US
Posts: 10
merlino165 HB User
Loss of Balance with spinal nerve damage

I had a laminectomy about 3 months ago which was unsuccessful. I have severe nerve pain and a weak right leg. The surgeon has washed her hands of me and referred me back to the D.O. for additional treatment. He prescribed Metaxalone for the severe leg stiffness. This drug is used as a muscle relaxant. I am now totally off balance, constantly feeling like I am about to fall. I sure hope this is just due to the Metaxalone or else I am getting even worse. I also notice that when I take any drug that causes muscle weakness (Gabapentin and Lyrica) I lose balance too. The last thing I need is a muscle relaxer. It is bad enough that my right leg is so weak but I sure don't want my muscles to be so relaxed that I feel like I am walking with Jello legs. Any thoughts on this?

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:41 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!